PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What are some side effects of potassium and magnesium supplements?

ANSWER

Possible side effects of potassium and magnesium supplements include nausea, vomiting, diarrhea, and abdominal discomfort. If these side effects continue, call your doctor. If you take controlled-release tablets or capsules and have severe vomiting, vomit blood, or have abdominal pain or swelling, stop taking the medication and call your doctor right away.

SOURCE: 

American Heart Association.

Reviewed by Suzanne R. Steinbaum on August 01, 2016

SOURCE: 

American Heart Association.

Reviewed by Suzanne R. Steinbaum on August 01, 2016

NEXT QUESTION:

When should someone call their doctor when experiencing side effects of potassium and magnesium supplements?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.